Choice of parameter in solving functional equations by the method of regularization
Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1225-1228
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_6_a6,
author = {V. A. Morozov},
title = {Choice of parameter in solving functional equations by the method of regularization},
journal = {Doklady Akademii Nauk},
pages = {1225--1228},
year = {1967},
volume = {175},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a6/}
}
V. A. Morozov. Choice of parameter in solving functional equations by the method of regularization. Doklady Akademii Nauk, Tome 175 (1967) no. 6, pp. 1225-1228. http://geodesic.mathdoc.fr/item/DAN_1967_175_6_a6/